# SDR KCSA201511051060

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 73,780 hours, 12,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND 3 EA RIVETS PULLED IN SKIN AFT OF NR 1 L/E FLAP, LT WING.
